# SDR AU000922

- Difficulty date: September 18, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: Faulty
- Location: Ground Proximity
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) GROUND PROXIMITY WARNING SYSTEM (GPWS) FALSE WARNING. INVESTIGATION COULD FIND NO FAULTS.
